# SDR SWAA2024121778436

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 35,508 hours, 17,000 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Condition: Flamed Out
- Location: Zn 300 Stabilize
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, R
- Precautionary procedure: D, O

## Discrepancy

DURING CLIMB APU FLAMED OUT AT 33;000 FEET ; LOW OIL PRESSURE LIGHT ILLUMINATED ; AFTER 5 MINUTES LOW OIL PRESSURE LIGHT EXTINGUISHED . RESTART ATTEMPTED ; APU GENERATOR CAME BACK ONLINE FOR ABOUT 2 MINUTES THEN THE APU FLAMED OUT AGAIN<[01] R&R APU LUBE MODULE REF AMM 49-91-11 OPS & LEAK CHECKS GOOD
